Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

autoimmune

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About autoimmune

  • Rank
    New Member
  1. It has been 5 years since I have been off of accutane and I have been continuing with the topical cream of Rosiver and so far so good. A little bit of redness but otherwise my skin has been clear. The puffy eyes has were slow to reverse but they did. I have used the Lightstim red light therapy, Glopro from beauty bioscience micro-needling and nuface mini devices. None of them have flared up the rosacea. One thing that really helped with overall inflammation was incorporating bone broth in y
  2. Been off accutane for 2 years now,I have been on Rosiver (Ivermectin) cream and so far so good, just the odd flare up. But unfortunately the puffy eyes remain. Hope I never have to go back on tane
  3. From what I have read, it can take a couple of months to rid yourself of the accutane side effects. Hopefully yours will go away soon. Will you have to go back on accutane again? The puffy eyes have gone down a bit, I have been using an eye drop with an antihistamine and that has really helped. Maybe give it a try.
  4. I have been on tane for four months and get puffy eyes filled with fluid that drains during the day and accumulates overnight. The pharmacist said that it is reported in less than 1% of tane users. I have tried warm compresses, tea bags and even ice compresses. My GP even prescribed antibiotics and it still kept happening. Not sure what else to try. The ice compresses worked the best for me.
×